# SDR SWAA2021061472146

- Difficulty date: May 12, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 52,415 hours, 31,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 727e Rbl 13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED TRACK AT AFT CARGO BAY BS727E RBL13 WL156. ; / COMPLETE; ALL MAINTENANCE IS COMPLETE; ADDED PARTS USAGE; VERIFIED; INSTALLED CARGO TRACK BTW. B.S.727 TO B.S.887;RBL.13;WL.156. PER SRM.51-40-02; DWG#146A7500;146A0061. AND (1EA) SPLICE REPAIR LOCATED BS.747 +10;RBL.13 WL.156 PER SRM.53-00-53-2R-3;REPAIR 3 STEP 4.C(2) DETAIL A FIG.203. VERIFIED JOB IS COMPLETE
